# SDR SIMA2025120400002

- Difficulty date: November 10, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 28,067 hours, 18,550 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER SEAT TRACK HAD CORROSION LOCATED AT TRACKS AFT END, BETWEEN FR 84 & FR 85 CROSSBEAMS.  MAJOR REPAIR,  PERFORMED PERMANENT REPAIR TO RT LOWER SEAT TRACK AT AFT END BETWEEN FR 84 AND FR 85 CROSSBEAMS IAW ERS-EJ-53MR-5302.
